Feb 11, 2012 - 12:48 am
Sorry I haven't been on this board since May '11 due to a technical difficulty (long story) so I'm going to try to start a newer "Firmagon continued" thread since I now have insomnia again from Firmagon. Hope Wayne is still with us!
Yes, I'm still kicking and had a great run since my last 80mg. Firmagon injection in May 2011. My PSA dropped to 1.8 and rose (remember I'm stage 4) to 7.7 last month so I had my fourth 80mg. Firmagon injection January 20th. I'd forgotten all about the injection site pain and what Bull's must feel like after they leave the chute. I can tell from my sudden loss of libido that my testosterone dropped and I will post my PSA reading in about one month to see that Firmagon is still working. I will be receiving Medicare in April so I'm curious if any one can share their experience with their approved drugs and if Lupron or Firmagon is paid for. In the meantime I hope all the old posters are still with us and I look forward to hearing from you if you discover this post. Zzzzz, Zzzzz, Zzzzz